EconPapers    
Economics at your fingertips  
 

Singular nonlinear elliptic equations in R n

C. O. Alves, J. V. Goncalves and L. A. Maia

Abstract and Applied Analysis, 1998, vol. 3, 1-13

Abstract:

This paper deals with existence, uniqueness and regularity of positive generalized solutions of singular nonlinear equations of the form − Δ u + a ( x ) u = h ( x ) u − γ in R n where a , h are given, not necessarily continuous functions, and γ is a positive number. We explore both situations where a , h are radial functions, with a being eventually identically zero, and cases where no symmetry is required from either a or h . Schauder's fixed point theorem, combined with penalty arguments, is exploited.

Date: 1998
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/3/487395.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/3/487395.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:487395

DOI: 10.1155/S1085337598000633

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:487395